MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 200CT 30/CS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 122, 118 and 124 mg/dl.The customer¿s expected am fasting blood glucose test result range is 85-100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 06/22/2026 and open vial date was not provided.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history (only 3 results provided): result 1: 122 mg/dl date: (b)(6) 2025 time: 8:09 am fasting result 2: 118 mg/dl date: (b)(6) 2025 time: 7:58 am fasting result 3: 124 mg/dl date: (b)(6) 2025 time: 9:44 am fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation.Product testing was performed and defect found on returned test strips: high blood readings.No defect found on returned meter.Importer's (thi) retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Retention testing was performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specification.Root cause: rc-072: vial left open for an extended period of time.Notes: 1.Manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Note 2.In multiple fields the form indicates that manufacturer received product, however, trividia health, inc.(usa) received the product returned and conducted the product evaluation.Note 3.Sinocare (a foreign manufacturer, fei #3016863723) and trividia health, inc.(a u.S.Company/importer, fei #1000113657) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer Contact
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23656448
Report Number1000113657-2025-00440
Device Sequence Number4770490
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260622(10)4R6099
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/26/2025
Report Date (Section F) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2026
Device Model NumberSTRIP, TNS 200CT 30/CS
Device Lot Number4R6099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Date Report to Manufacturer11/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown